# SDR CA091031001

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,212 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT TOUCHED DOWN, ON ROLL OUT THE LT MAIN GEAR COLLASPED.  ACFT WAS RAISED AND GEAR LOCKED DOWN AND ACFT RETURNED TO THE HANGER. NO FAULTS FOUND AT THIS TIME, BUT MX CONTINUES TO INVESTIGATE.
